# SDR GTIA9700049

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT FS 237 LBL 44, FLOOR MEMBRANE HAS A CRACK FORWARD OUTBOARD EDGE CORROSION AROUND FITTING AT STATION 237 THAT ATTACHES TO MEMBRANE.  CLEANED CORROSION FROM FITTING, REMOVED DAMAGED AREA FABRICATED DOUBLER AND INSTALLED IAW 51-10-3, 51-01-01, 51-10-2, 53-10-2.  (M)
